# SDR MASA2009072300225

- Difficulty date: July 23, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 15,312 hours, 11,537 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Terminal
- Condition: Defective
- Location: Apu Starter
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ASH FLT 2689 CLT-SAV.  APU AUTO SHUT DOWN WITH BURNING SMELL IN CABIN.  MX REPLACED STARTER TERMINAL LUG.
